Synonyms for inventiones_mathematicae or Related words with inventiones_mathematicae

trans_amer_math_soc              bull_amer_math_soc              hyperbolic_manifolds              amer_math_monthly              operator_algebras              proc_amer_math_soc              grundlehren_der_mathematischen_wissenschaften              invent_math              acta_mathematica              reine_angew_math              math_phys              amer_math_soc              amer_math              comm_math_phys              automorphic_functions              kleinian_groups              moduli_spaces              asymptotics              cheeger              cyclic_homology              semigroups              combinatorica              kähler_manifolds              singular_integrals              riemann_surfaces              banach_algebras              moshe_jarden              stable_homotopy_theory              pontryagin              kac_moody_algebras              unitary_representations              sobolev_spaces              holomorphic_curves              bordism              automorphic_forms              nonabelian              gromov_witten              gromov_witten_invariants              drinfeld              hyperbolicity              algebraic_curves              topological_manifolds              conformal_geometry              floer_homology              pontryagin_duality              semisimple_lie_groups              sasakian              noncommutative              riemannian_manifolds              kähler_metrics             



Examples of "inventiones_mathematicae"
24. M Stern, Lefschetz formulae for arithmetic varieties, Inventiones Mathematicae, vol. 115 no. 1 (1994), pp. 241–296, ISSN 0020-9910 [doi]
25. M Stern, L2-index theorems on locally symmetric spaces, Inventiones Mathematicae, vol. 96 no. 2 (1989), pp. 231–282, ISSN 0020-9910 [doi]
In 2005, Bhargava and Jonathan P. Hanke announced a proof of Conway's conjecture that a similar theorem holds for integral quadratic forms, with the constant 15 replaced by 290. The proof is to appear in "Inventiones Mathematicae".
Reichstein received his PhD degree in 1988 from Harvard University under the supervision of Michael Artin. Parts of his thesis entitled "The Behavior of Stability under Equivariant Maps" were published in the journal "Inventiones Mathematicae".
A 1997 paper by Wu in "Inventiones Mathematicae", "Well-posedness in Sobolev spaces of the full water wave problem in 2-D", was the subject of a featured review in "Mathematical Reviews".
Resident of Mumbai, India and completed his undergraduate education at Trinity College, Cambridge University. He finished his thesis in 1995 under the supervision of Haruzo Hida at California Institute of Technology. His Ph.D. thesis was published in the "Duke Mathematical Journal". He proved Serre's conjecture with Jean-Pierre Wintenberger, published in "Inventiones Mathematicae".
The awards Zhu has received include an AMS Centennial Fellowship in 2013 and a Sloan Fellowship in 2015. His research has been published in Annals of Mathematics and Inventiones mathematicae, among other mathematics journals. Zhu, Wei Zhang, Xinyi Yuan and Zhiwei Yun are frequent collaborators.
Inventiones Mathematicae is a mathematical journal published monthly by Springer Science+Business Media. It was established in 1966 and is regarded as one of the most prestigious mathematics journals in the world. , the managing editors are Helmut Hofer (Institute for Advanced Study, Princeton) and Jean-Benoît Bost (University of Paris-Sud).
As a high schooler, Yuan received a gold medal at the International Mathematical Olympiad. Yuan obtained his A.B. in mathematics from Peking University in 2003 and his Ph.D. in mathematics from the University of California, Berkeley in 2008 under the direction of Shou-Wu Zhang. His article "Big Line Bundles over Arithmetic Varieties," published in Inventiones Mathematicae, demonstrates a natural sufficient condition for when the orbit under the absolute Galois group is equidistributed.
The awards Mok has received include a Sloan Fellowship in 1984, the Presidential Young Investigator Award in Mathematics in 1985, and the Stefan Bergman Prize in 2009. Mok was an invited speaker at the 1994 International Congress of Mathematicians in Zurich and served on the Fields Medal Committee at the 2010 ICM in Hyderabad. He was on the editorial board of Inventiones Mathematicae from 2002 to 2014, and he is currently an editor of Mathematische Annalen.
After the discovery of important formulae connecting Kloosterman sums with non-holomorphic modular forms by Kuznetsov in 1979, which contained some 'savings on average' over the square root estimate, there were further developments by Iwaniec and Deshouillers in a seminal paper in "Inventiones Mathematicae" (1982). Subsequent applications to analytic number theory were worked out by a number of authors, particularly Bombieri, Fouvry, Friedlander and Iwaniec.
Among his first works was the classification of "p"-divisible groups (= Barsotti–Tate group) over the ring of integers of a local field and the field of "p"-adic periods, a "p"-adic analogue of the field of complex numbers. Fontaine is one of the founders of formula_1-adic Hodge theory. He proved that there are no non-trivial abelian varieties over the rational numbers with good reduction everywhere ("Il n'y a pas de variété abélienne sur Z", Inventiones Mathematicae vol. 81, 1985, p. 515). He introduced the concept of geometric Galois representation of the Galois group of a number field. He also worked on Bloch-Kato conjectures.